Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 52, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 19, 2009, 12:06 AM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 19, 2009, 3:02 AM CDT. It was in force for 64 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2009, 12:06 AM CDT (05:06 UTC)
- In effect from
- Jun 19, 2009, 3:02 AM CDT
- Expired
- Jun 21, 2009, 7:00 PM CDT
- In force
- 64 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 17.13 ft at Jun 20, 2009, 5:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 190506
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1206 AM CDT FRI JUN 19 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC057-095-191906-
/O.NEW.KILX.FL.W.0052.090619T0802Z-090620T1306Z/
/LNMI2.1.ER.090619T0802Z.090619T1800Z.090620T0706Z.NO/
1206 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1145 PM THURSDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SPOON RIVER
LONDON MILLS 15 14.6 FRI 12 AM 15.4 14.6 11.7
$$6 follow-up statements
000
WGUS83 KILX 191357
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 AM CDT FRI JUN 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.RIVER LEVELS HAVE NEARED THEIR PEAK AFTER THE HEAVY RAINFALL FROM THURSDAY.
THE RIVER IS EXPECTED TO REMAIN JUST ABOVE FLOOD STAGE INTO
SATURDAY.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-200357-
/O.EXT.KILX.FL.W.0052.000000T0000Z-090621T0900Z/
/LNMI2.1.ER.090619T0622Z.090619T1800Z.090621T0300Z.NO/
857 AM CDT FRI JUN 19 2009
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 AM FRIDAY THE STAGE WAS 15.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SPOON RIVER
LONDON MILLS 15 15.6 FRI 8 AM 15.5 14.2 11.7
$$
GEELHART000
WGUS83 KILX 200328
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 PM CDT FRI JUN 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES
ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND
SCHUYLER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-125-201728-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/HAVI2.3.ER.090214T0700Z.090522T1200Z.000000T0000Z.NR/
1028 PM CDT FRI JUN 19 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HAVANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 PM FRIDAY THE STAGE WAS 15.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY
TUESDAY AFTERNOON THEN BEGIN FALLING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
ILLINOIS RIVER
HAVANA 14 15.7 FRI 9 PM 15.9 16.3 16.6
$$
ILC009-017-137-169-201727-
/O.CON.KILX.FL.W.0007.000000T0000Z-000000T0000Z/
/BEAI2.2.ER.090214T0315Z.090522T2245Z.000000T0000Z.NO/
1028 PM CDT FRI JUN 19 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT BEARDSTOWN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 PM FRIDAY THE STAGE WAS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY
TUESDAY AFTERNOON THEN BEGIN FALLING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
ILLINOIS RIVER
BEARDSTOWN 14 16.0 FRI 10 PM 16.1 16.7 17.0
$$
SHIMON000
WGUS83 KILX 201415
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CDT SAT JUN 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES.
.RIVER LEVELS BEGAN TO RISE AGAIN LAST NIGHT IN RESPONSE TO 1 TO
1.5 INCHES OF RAIN ACROSS KNOX COUNTY. HOWEVER...THE RIVER IS
EXPECTED TO LEVEL OFF BY THIS EVENING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-210415-
/O.EXT.KILX.FL.W.0052.000000T0000Z-090622T1800Z/
/LNMI2.1.ER.090619T0622Z.090621T0000Z.090622T1200Z.NO/
915 AM CDT SAT JUN 20 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM SATURDAY THE STAGE WAS 16.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 16.6 SAT 9 AM 16.6 15.0 11.3
$$
GEELHART000
WGUS83 KILX 210224
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT SAT JUN 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DONT DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-211624-
/O.EXT.KILX.FL.W.0052.000000T0000Z-090622T0900Z/
/LNMI2.1.ER.090619T0622Z.090620T2030Z.090622T0300Z.NO/
924 PM CDT SAT JUN 20 2009
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SATURDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 16.9 SAT 9 PM 16.1 14.4 12.6
$$000
WGUS83 KILX 211415
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CDT SUN JUN 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-220000-
/O.EXT.KILX.FL.W.0052.000000T0000Z-090622T0000Z/
/LNMI2.1.ER.090619T0622Z.090620T2030Z.090621T1800Z.NO/
915 AM CDT SUN JUN 21 2009
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM SUNDAY THE STAGE WAS 15.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 15.6 SUN 9 AM 13.0 10.4 8.6
$$000
WGUS83 KILX 220002
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT SUN JUN 21 2009
...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SPOON RIVER LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-220032-
/O.EXP.KILX.FL.W.0052.000000T0000Z-090622T0000Z/
/LNMI2.1.ER.090619T0622Z.090620T2030Z.000000T0000Z.NO/
702 PM CDT SUN JUN 21 2009
THE FLOOD WARNING HAS EXPIRED FOR
THE SPOON RIVER AT LONDON MILLS.
* AT 645 PM SUNDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE FALLING AND BE AROUND 13 FEET MONDAY.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 14.9 SUN 7 PM 13.0 10.4 8.6
$$
SMITHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 18, 11:55 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 18, 11:55 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1155 PM CDT THU JUN 18 2009 .DISCUSSION... ISSUED 835 PM CDT THU JUN 18 2009 NICE CAP IN PLACE ON KDVN AND KILX SOUNDING THIS EVENING. WARM FRONT IS CURRENTLY EXTENDING NW-SE ACROSS NORTHERN IOWA INTO NORTHERN ILLINOIS. 18Z NCEP MODELS SEEM TO BE UNDERESTIMATING 850-700 TEMPS AND MAY BE OVEREMPHASIZING OVERNIGHT CONVECTIVE DEVELOPMENT IN THE WARM SECTOR. ANY DEVELOPMENT WILL LIKELY REMAIN NORTH OF THE WARM FRONT NEAR INTERSTATE 80 GIVEN THE STRONG CAP. CORFIDI VECTORS MORE WESTERLY THAN LAST NIGHT WHICH WOULD KEEP ANY MCS THAT DEVELOPS PRIMARILY NORTH OF THE FORECAST AREA. ONE CONCERN IS THAT INSTABILITY IS EXPLOSIVE WITH 3000+ J/KG AT KDVN AND KILX AND MAY PRODUCE A SIGNIFICANT ENOUGH COLD POOL TO PUSH DEVELOPMENT INTO OUR NORTHERN FORECAST AREA. FOR THIS REASON I HESITATE TO REMOVE POPS ALTOGETHER...BUT WILL LOWER POPS PARTICULAR SOUTH OF THE I-74 CORRIDOR. BARKER && .AVIATION... ISSUED 1155 PM CDT THU JUN 18 2009 CONVECTIVE ACTIVITY THIS EVENING REMAINS NORTH OF THE WARM FRONT WITH CAPPING IN PLACE IN THE WARM SECTOR IN PLACE OVER TERMINAL SITES. STILL SOME CONCERN A COLD POOL FROM CONVECTION MAY BE SIGNIFICANT ENOUGH TO PUSH INITIATION FAR ENOUGH SOUTH TO IMPACT SITES ALONG I-74...BUT FEEL THIS CHANCE IS LOW ENOUGH TO REMOVE VCTS FOR TONIGHT AND JUST GO WITH SCT CB. SHORT WAVE RIDING OVER TOP OF UPPER RIDGE SHOULD INTERACT WITH FRONT SLIDING INTO THE MIDWEST LATE FRIDAY AND FRIDAY NIGHT TO TAP VERY UNSTABLE AIR EXPECTED TO BE OVER CENTRAL ILLINOIS. AS DISCUSSED ABOVE...THE MODELS MAY BE UNDERESTIMATING THE WARM SECTOR CAP WHICH MAY DELAY INITIATION FROM WHAT THE NCEP MODELS WOULD SUGGEST. HOWEVER...ONCE ACTIVITY DOES GET GOING...CONVECTION WILL INTENSE. WILL BRING A PERIOD OF PREDOMINATE TSRA FROM NW TO SE DURING THE EVENING. PLEASE NOTE THAT A POWER OUTAGE AT KCMI ASOS IS RESTRICTING DATA FROM THAT SITE WHEN TOWER IS NOT MANNED. AT THIS POINT ENOUGH REMOTE SENSED INFORMATION IS AVAILABLE TO PROVIDE AN ACCURATE TERMINAL FORECAST. HOWEVER THAT COULD CHANGE DEPENDING ON TSRA DEVELOPMENT OR POTENTIAL VSBY REDUCTION. BARKER && .PREV DISCUSSION... ISSUED 301 PM CDT THU JUN 18 2009 SHORT TERM...TONIGHT THROUGH SUNDAY... AXIS OF UPPER LEVEL RIDGE CURRENTLY LIES FROM EASTERN ARKANSAS NORTHWARD TO CENTRAL IOWA. A WELL-DEFINED OUTFLOW BOUNDARY FROM THE MCS THIS MORNING LIES FROM BURLINGTON TO TAYLORVILLE THEN INTO SOUTHEASTERN ILLINOIS. THUNDERSTORM REDEVELOPMENT WILL REMAIN POSSIBLE ALONG THIS BOUNDARY LATE THIS AFTERNOON AND THIS EVENING. IN ADDITION...DEVELOPMENT WILL BE POSSIBLE OVER CENTRAL IOWA...WITH THE STORMS TOPPING THE RIDGE THEN MOVING SOUTHEASTWARD INTO NORTH-CENTRAL ILLINOIS. WITH THESE FACTORS IN MIND...WILL CARRY LIKELY POPS UNTIL 06Z ACROSS THE NORTH THEN TAPERING TO CHANCE POPS OVER THE SOUTH. LATE TONIGHT AND FRIDAY MORNING MAY SEE A RELATIVE BREAK IN CONVECTION OVER CENTRAL ILLINOIS SO POPS IN THE CHANCE AND SLIGHT CHANCE CATEGORY WILL BE APPROPRIATE THEN. ONE OTHER CONSIDERATION TO NOTE IS THAT PORTIONS OF CENTRAL AND SOUTHEASTERN ILLINOIS MAY REACH HEAT ADVISORY CRITERIA FRIDAY AFTERNOON DEPENDING ON THE EVOLUTION OF CONVECTION LATE TONIGHT. CONFIDENCE ON THIS IS NOT HIGH ENOUGH TO WARRANT A HEAT ADVISORY AT THIS TIME...BUT WILL NEED TO BE WATCHED. NEXT MAIN UPPER SHORTWAVE TRAVELING THE PERIPHERY OF THE RIDGE IS NOW LOCATED OVER SOUTHERN COLORADO. THIS FEATURE WILL DRIVE A LOW PRESSURE FROM IOWA TOWARD LAKE MICHIGAN FRIDAY AFTERNOON...WITH THE ATTENDANT COLD FRONT COMING SOUTHEASTWARD INTO THE FORECAST AREA LATE FRIDAY AFTERNOON. THIS FEATURE WILL SPARK THE MOST WIDESPREAD SEVERE WEATHER THREAT WITH VERY LARGE HAIL AND DAMAGING WINDS LIKELY INTO AT LEAST THE EVENING HOURS. WILL GO AHEAD AND MENTION SEVERE IN THE ZONES WITH THE SPC MODERATE RISK OVER THE NORTHERN HALF OF THE AREA. EXCEPT FOR A SLIGHT CHANCE OF LINGERING STORMS IN THE EAST SATURDAY MORNING...THE REMAINDER OF THE WEEKEND SHOULD BE DRY BUT CONTINUED VERY WARM AND HUMID. LONG TERM...MONDAY THROUGH THURSDAY... THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT OVER THE NORTHERN PLAINS...AND THE DEEP-LAYER MEAN FLOW SUGGESTS THAT THIS ACTIVITY MAY GRAZE NORTHERN ILLINOIS MONDAY AND ESPECIALLY MONDAY NIGHT. THEREFORE WILL KEEP SLIGHT CHANCE POPS IN PLACE FOR THOSE AREAS. AFTER MONDAY...THE STRONG UPPER RIDGE OVER THE SOUTHERN STATES IS EXPECTED TO BUILD NORTHWARD INTO THE MIDWEST AND ALSO RETROGRADE A LITTLE WESTWARD FROM THE GULF STATES INTO WEST TEXAS. THIS WILL RESULT IN THE MAIN WESTERLIES SHIFTING TO A POSITION FROM THE CENTRAL ROCKIES INTO CANADA NORTH OF THE GREAT LAKES. RESIDUAL LOW LEVEL BOUNDARY MAY RESIDE ALMOST ANYWHERE UNDER THE WEAK FLOW ACROSS THE MIDWEST...SO PERIODIC CONVECTION SLOW-MOVING CONVECTION WILL BE POSSIBLE. HOWEVER...THE CHANCE OF RAIN FOR ANY PARTICULAR LOCATION WILL BE TOO LOW FOR INCLUSION IN THE FORECASTS THIS FAR IN ADVANCE. THE ONE THING THAT IS PREDICTABLE IS THAT HEAT/HUMIDITY LEVELS WILL BE AT/ABOVE NORMAL FOR THE PERIOD. CHURCHILL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 18, 3:36 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 336 PM CDT THU JUN 18 2009 CORRECTED 3RD SEGMENT ILZ027>031-037-038-043>046-191200- CHAMPAIGN-DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT-STARK- TAZEWELL-VERMILION-WOODFORD- 336 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. THESE MAY FORM ACROSS IOWA THEN MOVE SOUTHEAST THIS EVENING...WITH ANOTHER ROUND ALONG THIS GENERAL PATH AFTER MIDNIGHT. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL IS ALSO POSSIBLE...WITH THE GREATEST THREAT FROM PEORIA NORTHWEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS ON FRIDAY. A SQUALL LINE WILL LIKELY DEVELOP ALONG A COLD FRONT THAT WILL PASS THROUGH FRIDAY AFTERNOON. LARGE HAIL AND WIND DAMAGE WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA DURING THE EVENING. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES ON FRIDAY AHEAD OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND LATER AFTER MIDNIGHT...THEN AGAIN ON FRIDAY. ILZ036-040-041-047-049-050-191200- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 336 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. THESE STORMS MAY FORM ACROSS IOWA THEN MOVE SOUTHEAST THIS EVENING...WITH ANOTHER ROUND POSSIBLE AFTER MIDNIGHT. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS ON FRIDAY. A SQUALL LINE WILL LIKELY DEVELOP ALONG A COLD FRONT THAT WILL PASS THROUGH FRIDAY AFTERNOON. LARGE HAIL AND WIND DAMAGE WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA DURING THE EARLY EVENING. HEAT INDEX VALUES WILL LIKELY REACH THE UPPER 90S ON FRIDAY...BEFORE THE STORMS ARRIVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...AND WILL LIKELY BE REQUIRED ON FRIDAY. ILZ042-048-051>057-061>063-066>068-071>073-191200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MENARD-MOULTRIE-RICHLAND- SANGAMON-SHELBY- 336 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST OUT OF IOWA...CROSSING ILLINOIS. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. ANOTHER ROUND OF STORMS IS POSSIBLE AFTER MIDNIGHT...MAINLY NORTH OF I-70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON FRIDAY. A SQUALL LINE WILL LIKELY DEVELOP ALONG A COLD FRONT THAT WILL PASS THROUGH FRIDAY AFTERNOON. LARGE HAIL AND WIND DAMAGE WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA DURING THE EARLY EVENING. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES ON FRIDAY... BEFORE THE STORMS ARRIVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AND EVENING...THEN IS LIKELY ON FRIDAY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:50 AM CDT | Heat Advisory | ILX | Christian, Clark, Clay, Coles, Crawford, Cumberland and 12 more | 9 hr |
| Jun 19, 10:12 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 22 min |
| Jun 19, 2:21 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 54 min |
| Jun 19, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 60 min |
| Jun 19, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 65 min |
| Jun 19, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 49 min |
| Jun 19, 3:49 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 41 min |
| Jun 19, 3:58 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 47 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 54 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Scott | 39 min |
| Jun 19, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Mason, Schuyler | 45 min |
| Jun 19, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Sangamon, Scott | 46 min |
| Jun 19, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 59 min |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 42 min |
| Jun 19, 5:21 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 39 min |
| Jun 19, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 45 min |
| Jun 19, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 39 min |
| Jun 19, 5:39 PM CDT | Tornado Warning | ILX | Vermilion | 51 min |
| Jun 19, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 45 min |
| Jun 19, 5:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 46 min |
| Jun 19, 6:04 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon | 3 hr |
| Jun 19, 6:08 PM CDT | Tornado Warning | ILX | DeWitt | 29 min |
| Jun 19, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 40 min |
| Jun 19, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 45 min |
| Jun 19, 6:34 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 31 min |
| Jun 19, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Moultrie, Shelby | 48 min |
| Jun 19, 6:56 PM CDT | Tornado Warning | ILX | Champaign | 16 min |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.